Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (112 KB) | Metadata | Table of Contents | RSMUP summary
Volume 120, 2008, pp. 45–58
DOI: 10.4171/RSMUP/120-3

Published online: 2008-12-31

Finitely Presented Modules over Right Non-Singular Rings

Ulrich Albrecht[1]

(1) Auburn University, USA

This paper charactyerizes the right non-singular rings R for which M/Z(M) is projective whenever M is a cyclically (finitely) presented module. Several related results investigate right semi-hereditary rings.

No keywords available for this article.

Albrecht Ulrich: Finitely Presented Modules over Right Non-Singular Rings. Rend. Sem. Mat. Univ. Padova 120 (2008), 45-58. doi: 10.4171/RSMUP/120-3